Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
duckhead

Moisturising on Regimin

Recommended Posts

Does increased moisturising on regimin effect results. At the mo I am using3 to 4 pumps of moisturiser day and night after using 2 pumps of benzoyl does this decrease the effectiveness of the regimin. Also the regimin appears to make my skin a lot paler than before. discuss...

Link to comment
Share on other sites

You can use as much moisturizer as you need for your skin to not feel dry and flaky. However, too much and you may end up looking very shiny. My skin is already pretty oily so I personally do not like to use a lot of moisturizer as it just adds to the shine factor. ;)

As for your face looking more pale, please read here: http://www.acne.org/faq.html#bleach

Your skin may look different due to exfoliation or perhaps spf use (if you are using it).

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×